Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2014 (2014), Article ID 686785, 10 pages
Research Article

Inversion of Fourier Transforms by Means of Scale-Frequency Series

Center for Research in Applied Mathematics & Statistics (CRAMS), AUL, Lebanon

Received 18 February 2014; Revised 10 April 2014; Accepted 10 April 2014; Published 27 May 2014

Academic Editor: J. A. Tenreiro Machado

Copyright © 2014 Nassar H. S. Haidar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nassar H. S. Haidar, “Inversion of Fourier Transforms by Means of Scale-Frequency Series,” International Journal of Engineering Mathematics, vol. 2014, Article ID 686785, 10 pages, 2014. doi:10.1155/2014/686785